Gaviscon Double Strength liquid brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon Double Strength quickly soothes the burning sensation and helps keep the digestive acids in the stomach where they should be. Suitable for use when Pregnant or breastfeeding.
ACTIVE INGREDIENTS OF GAVISCON DOUBLE STRENGTH LIQUID
Each 10ml dose contains: Sodium alginate 1000mg Calcium carbonate 200mg Potassium bicarbonate 200mg Contains hydroxybenzoates and Saccharin. Does NOT contain: Aluminium, Sugar, Gluten or artificial colouring. The maximum total daily intake (40ml) for adults contains 424mg of sodium (take into account if on a low sodium diet)
Adults and children over 12 years: 5-10mL after meals and half an hour before bedtime or as directed. Keep below 30 degrees, but do NOT refrigerate. Not recommended for children under 12 years.
Extended Information for Gaviscon Double Strength Liquid
For the patients who suffer from gastric distress a lot, this product Gaviscon DOUBLE STRENGTH Liquid 500 ml – ANISEED is just suitable for them. The formation of gases after taking foods or some specified foods is one of the major concerns as of recently. Usually, avoiding a particular food to prevent the formation of gas is not going to cure the long term gastric conditions. The use of this product can seem very effective when dealing with specific requirements of the body, including discomfort or the pain that is experienced while indigestion or gastric reflux occurs. Often, such patients feel pain in their body parts, and there is a typical heartburn feeling experienced by them. This is because of the excess secretion of the digestive acids. With taking the product, the patient will feel relief from the pain as the burning sensation will slowly start fading away.
Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist contact a healthcare professional.